# SDR SWAA2022101072195

- Difficulty date: September 15, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 26,787 hours, 12,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B AFT FLAP LOWER SURFACE HAS DELAMINATED AREA 21 X 10 AT LOWER I/B CORNER. / [01] OK TO INSTALL L/H O/B AFT FLAP IAW AMM 27-51-22;[02] REMOVED AND REPLACED L/H O/B AFT FLAP PER AMM 27-51-22;[03] INSPECTION C/W CORRECTIVE ACTION STEP 2. L/H O/B AFT FLAP REQUIRES ADJUSTMENT CHECK PER 27-51-22;[04] THIS FAULT IS BEING CLOSED. BARCODE: TTG8Q00ETX40; DUE TO FAILED ADJUSTMENT CHECK/TEST PER AMM 27-51-22. BAD FROM STOCK PN-113A3700-11/SN-00747 FOR CONTINUED PART INFORMATION AND STATUS REFER TO BARCODE: TTG8Q00F4093.;[05] VERIFIED FLAP P/N 113A3700-11 / SN - 00747 BAD FROM STOCK AND REPLACED WITH SERVICEABLE FLAP ON MXI # TTG8Q00F4093.
